Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 22, 2013, 12:40 AM CDT for Dickinson County, Lyon County, Osceola County, Iowa; Jackson County, Nobles County, Minnesota. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2013, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 22, 2013, 1:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dickinson County, IA, Lyon County, IA, Osceola County, IA, Jackson County, MN, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 122 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 5.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 971 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
645
WUUS53 KFSD 220540
SVRFSD
IAC059-119-143-MNC063-105-220645-
/O.NEW.KFSD.SV.W.0059.130622T0540Z-130622T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1240 AM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKINSON COUNTY IN NORTHWEST IOWA...
NORTHEASTERN LYON COUNTY IN NORTHWEST IOWA...
NORTHERN OSCEOLA COUNTY IN NORTHWEST IOWA...
JACKSON COUNTY IN SOUTHWEST MINNESOTA...
NOBLES COUNTY IN SOUTHWEST MINNESOTA...
* UNTIL 145 AM CDT
* AT 1237 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WORTHINGTON...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL IMPACT...
BREWSTER.
LAKEFIELD.
JACKSON.
SPIRIT LAKE.
WORTHINGTON.
SIBLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4349 9490 4333 9491 4334 9606 4385 9605
4385 9485 4351 9485
TIME...MOT...LOC 0539Z 272DEG 20KT 4365 9554
HAIL...0.75IN
WIND...60MPH
$$
CHENARD2 follow-up statements
254
WWUS53 KFSD 220623
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
123 AM CDT SAT JUN 22 2013
IAC059-119-143-MNC063-105-220645-
/O.CON.KFSD.SV.W.0059.000000T0000Z-130622T0645Z/
OSCEOLA IA-LYON IA-DICKINSON IA-JACKSON MN-NOBLES MN-
123 AM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NOBLES...
JACKSON...NORTHERN DICKINSON...NORTHEASTERN LYON AND NORTHERN OSCEOLA
COUNTIES UNTIL 145 AM CDT...
AT 119 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
LAKE PARK...AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPIRIT LAKE...JACKSON...WEST OKOBOJI...WAHPETON...ARNOLDS PARK...
OKOBOJI...HERON LAKE...ORLEANS...LAKEFIELD...BERGEN...SUPERIOR...
OKABENA...ALPHA AND WILDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4349 9490 4333 9491 4334 9606 4385 9605
4385 9485 4351 9485
TIME...MOT...LOC 0623Z 248DEG 25KT 4355 9530
HAIL...0.75IN
WIND...60MPH
$$
HANKO062
WWUS53 KFSD 220636
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
136 AM CDT SAT JUN 22 2013
IAC059-119-143-MNC063-105-220646-
/O.EXP.KFSD.SV.W.0059.000000T0000Z-130622T0645Z/
OSCEOLA IA-LYON IA-DICKINSON IA-JACKSON MN-NOBLES MN-
136 AM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NOBLES...JACKSON...NORTHERN
DICKINSON...NORTHEASTERN LYON AND NORTHERN OSCEOLA COUNTIES WILL
EXPIRE AT 145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4349 9490 4333 9491 4334 9606 4385 9605
4385 9485 4351 9485
TIME...MOT...LOC 0636Z 248DEG 25KT 4358 9518
$$
HANKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:22 AM CDT, 18 minutes earlier.
Area forecast discussion, Jun 22, 12:22 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT SAT JUN 22 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 404 PM CDT FRI JUN 21 2013
WITH ON GOING CONVECTION WILL NOT GET TO THE REAL NITTY GRITTY
DETAILS OF EVERY LITTLE SHORT WAVE PASSAGE. OBVIOUSLY DEALING WITH
CONVECTION RIGHT NOW IN EAST CENTRAL SD...CURRENTLY RIDING TO THE
NORTH OF SIGNIFICANT CAPPING. ML CINS CONTINUE TO BE HIGH FOR
AREAS SOUTH OF I 90 WHICH IS FORECAST TO CONTINUE THROUGH THE
NIGHT. THIS CURRENT ROUND OF CONVECTION WILL MOVE THROUGH OUR
FORECAST AREA BEFORE 00Z TO 01Z...AND THERE IS A GREAT AMOUNT OF
UNCERTAINTY WITH REGARDS TO PRECIPITATION CHANCES AFTER THAT. THE
MAIN THREAT WITH THIS CURRENT CONVECTION WILL CONTINUE TO BE
STRONG WINDS...WITH AN ISOLATED TORNADO THREAT ALONG A WARM FRONT
DRAPED IN THAT LOCATION. THE QUESTION IS WHAT HAPPENS AFTER EARLY
THIS EVENING. NOT TOTALLY CONVINCED YET THAT THINGS WILL LIGHT UP
ALONG AND SOUTH OF I 90 THIS EVENING...OR EVEN AFTER MIDNIGHT FOR
THAT MATTER WITH THE AMOUNT OF ML CIN IN PLACE. WE MAY HAVE TO
WAIT FOR THE NEXT SHORT WAVE TO PROCEED THROUGH WHICH IS CURRENTLY
DEVELOPING CONVECTION IN WESTERN SD AND NEB. THEREFORE OVERNIGHT
AND LATE NIGHT...HAD A TENDENCY TO PLACE THE HIGHER POPS IN OUR
NORTHERN ZONES. FURTHERMORE ONCE THE WESTERN PLAINS CONVECTION
HITS THE HIGH LOW LEVEL MOISTURE IN OUR NECK OF THE WOODS WITH
PWATS AROUND 1.70 INCHES...IT COULD COALESCE INTO A MULTICELLULAR
MESS OF STORMS EVENTUALLY. THEREFORE ISSUED A FLASH FLOOD WATCH
FOR MANY OF OUR NORTHERN ZONES...ARCHING IT SOUTHWARD TO ALONG
PARTS OF THE I 90 CORRIDOR AND EXTREME NORTHWEST IA WHICH MAY OR
MAY NOT PAN OUT. AGAIN...CONCERNED ABOUT CAPPING...SO FAVOR THE
WATCH TO THE NORTHERN PART OF IT. WE WILL MONITOR THIS OF COURSE.
CERTAINLY CANNOT RULE OUT THUNDERSTORMS ALMOST ANYWHERE IN OUR
FORECAST AREA DUE TO THE AMOUNT OF EXTREME INSTABILITY...THEREFORE
WANT TO KEEP POPS GOING EVEN IN OUR SOUTHERN ZONES TONIGHT...BUT
NOTE THAT POPS MAY BE TOO HIGH IN THE MID AND LATE EVENING HOURS
FOR MANY AREAS...IN BETWEEN WAVES.
SATURDAY WILL BE A VERY WARM AND STEAMY DAY. FEEL THE BEST CHANCE
FOR CONVECTIVE FIRING WILL BE LATE IN THE AFTERNOON IN ADVANCE OF
A SHORT WAVE...AND OVERALL STALLED SURFACE BOUNDARY EXTENDING FROM
NORTHEAST SD TO SOUTH CENTRAL SD. ANY DEVELOPMENT IN THE AFTERNOON
COULD BE SEVERE.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 404 PM CDT FRI JUN 21 2013
AS THE AFOREMENTIONED SHORT WAVE LIFTS NORTHEASTWARD SATURDAY
NIGHT...CURRENT THOUGHTS ARE THAT THE MAIN CONVECTION MCS WILL
ONCE AGAIN PICK ON OUR NORTHERN ZONES PRIMARILY NORTH OF I 90.
ALTHOUGH 700MB TEMPERATURES ARE COOLER SATURDAY NIGHT THEN THEY
ARE TONIGHT AND SATURDAY...DYNAMICS FAVOR OUR NORTHERN ZONES AND
AND ML CINS OFF OF THE NAM STILL ARE QUITE HIGH SOUTH OF I 90. SO
THAT TELLS THE STORY. FOR POPS BOTH SATURDAY AND SATURDAY NIGHT...
BLENDED THE GEM REGIONAL AND HIRES ARW EAST...WITH SOME GFS AND
ECMWF ALSO INCLUDED TO AVERAGE OUT THE BOUNDARY EDGES. THE NAM
LOOKED NOISY AND NOT EASILY FOLLOWED.
THE WEAK BOUNDARY MOVES A BIT EASTWARD ON SUNDAY GIVING THE BEST
CHANCE OF CONVECTION FOR OUR EASTERN ZONES EAST OF I 29. THE ECMWF
AND GFS ARE ACTUALLY IN GOOD AGREEMENT WITH THIS AND FOLLOWED THE
TWO PRETTY CLOSELY FOR SUNDAYS FORECAST. SUNDAY SHOULD BE MODESTLY
COOLER THEN SATURDAY BUT WITH THE LIGHT WINDS IN MANY AREAS...IT
COULD FEEL QUITE MUGGY.
AS THE UPCOMING WEEK PROGRESSES...LARGE UPPER RIDGE WILL BUILD
OVER THE WESTERN UNITED STATES. THIS WILL EVENTUALLY QUIET OUR
WEATHER DOWN IN OUR AFTER ANOTHER WAVE PASSAGE MONDAY NIGHT.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1222 AM CDT SAT JUN 22 2013
UNSETTLED WEATHER WITH WIDESPREAD STRONG TO SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE OVERNIGHT. MVFR CONDITIONS...AND STRONG
WIND GUSTS TO OVER 50KT WILL BE POSSIBLE STILL AT KFSD/KSUX LINES
OF STRONG THUNDERSTORMS. A BREAK IN THE ACTIVITY WITH PREVAILING
VFR CONDITIONS IS EXPECTED FOR SATURDAY MORNING. HOWEVER THE
STATIONARY FRONT IS EXPECTED TO BECOME ACTIVE AGAIN FOR SATURDAY
AFTERNOON AND EVENING WITH WIDESPREAD STRONG TO SEVERE
THUNDERSTORMS EXPECTED ONCE AGAIN. THUNDERSTORMS WILL HAVE THE
POSSIBILITY OF VERY STRONG WIND GUSTS TO AROUND 50 KT...HEAVY RAIN
AND LARGE HAIL.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR SDZ038>040-
053>056-059>062-066-067.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MNZ071-072-080-
081-089-090-097-098.
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IAZ001>003-
012>014.
NE...NONE.
&&
SHORT TERM...MJF
LONG TERM...MJF
AVIATION...Hazardous weather outlook, Jun 21, 11:25 AM CDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1125 AM CDT FRI JUN 21 2013 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1125 AM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... STORMS ARE EXPECTED TO MOVE EAST INTO SOUTHEAST SOUTH DAKOTA THIS AFTERNOON....AND POTENTIALLY MOVE EAST INTO SOUTHWEST MINNESOTA AND NORTHWEST IOWA THIS EVENING. WINDS IN EXCESS OF 70 MPH AND HAIL TO THE SIZE OF WALNUTS ARE THE MAIN THREATS WITH THIS STORM...HOWEVER...AN ISOLATED TORNADO THREAT IS POSSIBLE SOUTH OF INTERSTATE 90 WEST OF THE JAMES RIVER VALLEY. FLOODING... THE LITTLE SIOUX RIVER AROUND LINN GROVE IOWA WILL HOVER NEAR BANK FULL FOR THE NEXT FEW DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA AGAIN LATE SATURDAY AND SATURDAY NIGHT. GOLF BALL HAIL AND 70 MPH WIND GUSTS WILL BE POSSIBLE. A THREAT OF SEVERE STORMS MAY BE PRESENT AGAIN SUNDAY EAST OF THE JAMES RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 1 IN SOUTHEASTERN SOUTH DAKOTA ...AND AFTER 4 PM IN SOUTHWEST MINNESOTA AND NORTHWEST IOWA. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 21, 10:58 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM HAIL MADISON 44.01N 97.11W
06/21/2013 E1.00 INCH LAKE SD PUBLIC
&&
TRMLocal storm report, Jun 21, 11:03 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1103 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL TABOR 42.95N 97.66W
06/21/2013 E1.00 INCH BON HOMME SD TRAINED SPOTTER
&&
TRMLocal storm report, Jun 21, 11:12 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 1 N BALATON 44.25N 95.87W
06/21/2013 E1.75 INCH LYON MN TRAINED SPOTTER
&&
TRMLocal storm report, Jun 21, 11:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 5 NW JEFFERS 44.11N 95.26W
06/21/2013 E1.00 INCH COTTONWOOD MN PUBLIC
&&
TRMLocal storm report, Jun 21, 11:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1145 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 1 E RAVINIA 43.14N 98.41W
06/21/2013 E1.00 INCH CHARLES MIX SD LAW ENFORCEMENT
&&
TRMLocal storm report, Jun 22, 12:13 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1213 AM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST 2 N JACKSON 43.66N 94.99W
06/21/2013 M66 MPH JACKSON MN AWOS
&&
TRMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:18 AM CDT | Flash Flood Watch | FSD | Dickinson, Lyon, O'Brien, Osceola, Plymouth, Sioux | 27 hr |
| Jun 22, 9:15 AM CDT | River Flood Warning | FSD | Sioux | 6 days |
| Jun 22, 9:15 AM CDT | River Flood Warning | FSD | Plymouth | 5 days |
| Jun 22, 9:15 AM CDT | River Flood Warning | FSD | Lyon | 4 days |
| Jun 22, 9:15 AM CDT | River Flood Warning | FSD | Clay | 3 days |
| Jun 21, 8:51 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Pipestone | 39 min |
| Jun 21, 9:18 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 42 min |
| Jun 21, 9:26 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Lyon, Murray, Pipestone | 49 min |
| Jun 21, 10:10 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Murray | 50 min |
| Jun 21, 10:38 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Pipestone | 37 min |
| Jun 21, 11:23 PM CDT | Severe Thunderstorm Warning | FSD | Cottonwood | 37 min |
| Jun 21, 11:59 PM CDT | Flash Flood Warning | FSD | Jackson | 6 hr |
| Jun 22, 12:03 AM CDT | Severe Thunderstorm Warning | FSD | Cottonwood, Jackson | 42 min |
| Jun 22, 12:52 AM CDT | Flash Flood Warning | FSD | Cottonwood, Jackson, Murray, Nobles | 5 hr |
| Jun 22, 1:51 PM CDT | River Flood Warning | FSD | Jackson | 6 days |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.